# SDR A6WA201643460

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 30,805 hours, 30,488 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR SELECTED UP, RECEIVED GEAR DISAGREE AT APPROX 5 SECONDS, NOSE SHOWED RED.  COMPLIED WITH QRH, MANUAL EXTENSION SELECTED, RECEIVED 3 GREEN DOWN.  LANDED AT 46,760 LBS, NORMAL BRAKING.  HYD PUMPS WERE IN AUTO IAW QRH, 2 & 3B WERE SELECTED TO ON WITH NO CHANGE.
